MathSciNet Relay Station
MathSciNet bibliographic data
MR1301537 (96h:57033) 57S15
Yang, Hua Jian Representations at fixed points of smooth actions of compact connected Lie groups. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1903–1912.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement